Not a member yet? Why not Sign up today
Create an account  

 
Nolvadex

#1
Anyone experience hairloss from taking nolva?
I swear Everytime I take it I notice hairloss but when on cycle my hair doesn't appear to lose any density at all
Reply

#2
Low estrogen can cause hairloss.

Most common sides:
hot flashes,
flushing,
changes in menstrual periods,
nausea,
leg cramps,
abdominal cramps,
bone pain,
muscle pain,
cough,
swelling,
fatigue,
hair thinning,
headache,
depression, and
loss of sexual ability/interest (in men).
Reply

#3
(05-23-2020, 02:48 PM)bodydysmorphia Wrote: Low estrogen can cause hairloss.

Most common sides:
hot flashes,
flushing,
changes in menstrual periods,
nausea,
leg cramps,
abdominal cramps,
bone pain,
muscle pain,
cough,
swelling,
fatigue,
hair thinning,
headache,
depression, and
loss of sexual ability/interest (in men).
Thanks for the comprehensive list
Reply





Users browsing this thread:
1 Guest(s)